Transactions on Combinatorics (Dec 2019)

Generalized Zagreb index of product graphs

  • Mahdieh Azari

DOI
https://doi.org/10.22108/toc.2019.116001.1625
Journal volume & issue
Vol. 8, no. 4
pp. 35 – 48

Abstract

Read online

‎‎The generalized Zagreb index is an extension of both ordinary and‎ ‎variable Zagreb indices‎. ‎In this paper‎, ‎we present exact formulae‎ ‎for the values of the generalized Zagreb index for product graphs‎. ‎Results are applied to some graphs of general and chemical‎ ‎interest such as nanotubes and nanotori‎.

Keywords